Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Equivalent metrics giving different values to metric-dependent dimension functions


Author: J. C. Nichols
Journal: Proc. Amer. Math. Soc. 23 (1969), 648-652
MSC: Primary 54.70
DOI: https://doi.org/10.1090/S0002-9939-1969-0248780-5
MathSciNet review: 0248780
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Keio Nagami and J. H. Roberts, A study of metric-dependent dimension functions, Trans. Amer. Math. Soc. 129 (1967), 414-435. MR 0215289 (35:6131)
  • [2] J. H. Roberts and F. G. Slaughter, Jr., Metric dimension and equivalent metrics, Fund. Math. 62 (1968), 1-5. MR 0225286 (37:880)
  • [3] M. Katětov, On the relations between the metric and topological dimensions, Czechoslovak Math. J. 8 (1958), 163-166. MR 0105084 (21:3830)
  • [4] Witold Hurewicz, Über Einbettung separable Räume in gleich dimensionale kompakte Räume, Monatshefte für Math. und Physik 37 (1930), 199-208. MR 1549788
  • [5] R. E. Hodel, Note on metric-dependent dimension functions, Fund. Math. 61 (1967), 83-89. MR 0220260 (36:3326)
  • [6] J. H. Roberts, Realizability of metric-dependent dimensions, Proc. Amer. Math Soc. 19 (1968), 1439-1442. MR 0232364 (38:689)
  • [7] -, Dimension function $ {d_2}$ and the covering dimension, Duke Math. J. (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.70

Retrieve articles in all journals with MSC: 54.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0248780-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society